MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP RF CRT-P; No Match

ABBOTT QUADRA ALLURE MP RF CRT-P; No Match
Model Number PM3262
Medical Device Problem Codes Incorrect Measurement (1383); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a clinic follow-up, a diagnostic anomaly regarding the longevity of the device was observed due to an alleged telemetry disturbance during the interrogation of the device.Technical support was contacted, but no intervention has been performed at this time.The patient was stable and will continue to be monitored.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22328325
Report Number2017865-2025-89221
Device Sequence Number12864712
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)P000021530(17)170630
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberPM3262
Device Lot NumberP000021530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown